Alert archive / Tennessee / River Flood Advisories in 2014
River Flood Advisory 12, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 5, 2014, 6:01 AM CST for Montgomery County, Tennessee. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 6:01 AM CST (12:01 UTC)
- Expired
- Feb 6, 2014, 7:50 PM CST
- In force
- 38 hr
- Issued by
- NWS Nashville, TN
County Montgomery County, TN
The radar
The Ft Campbell radar (KHPX), 28 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Clarksville (CKVT1).
- Action stage
- 40 ft
- Minor stage
- 46 ft
- Moderate stage
- 50 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 5, 5:27 AM CST, 34 minutes earlier.
Area forecast discussion, Feb 5, 5:27 AM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CST WED FEB 5 2014 .UPDATE...FOR AVIATION. && .AVIATION... 12Z TAFS...LOW PRESSURE IS QUICKLY PULLING AWAY FROM THE REGION TOWARD THE NORTHEAST. LOTS OF LOW CLOUDS WILL REMAIN WITH A FEW POCKETS OF LIGHT DRIZZLE...FREEZING DRIZZLE OR FLURRIES. CIGS WILL VARY IFR/MVFR THIS MORNING...THEN RISE TO CONSISTENT MVFR THROUGH THE REST OF THE TAF PERIOD. WNW WINDS WILL BE GUSTY TO 20KT AT TIMES THROUGH THE DAY. 13 && .PREV DISCUSSION... /ISSUED 412 AM CST WED FEB 5 2014/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...PATCHY LIGHT FREEZE DRIZZLE AND BLACK ICE FORMATION NW AND N PORTIONS OF THE MID STATE THRU THE MID MORNING HRS...WX PATTERN THIS WEEK INTO NEXT WEEK...TEMPS. WENT AHEAD AND CANCELLED THE WSW FOR LIGHT FREEZING RAIN POTENTIAL ACROSS NW COUNTIES AS SELECTED COUNTY OFFICIALS IN THESE COUNTIES REPORTED LITTLE IF ANY PCPN OCCURRING. BELIEVE THAT THERE IS STILL THE POTENTIAL FOR FREEZING DRIZZLE THRU THE MID MORNING HRS...AND ALONG WITH MOISTURE ON THE ROADS POSSIBLY FREEZING...ISSUED AN SPS CONCERNING THESE POSSIBILITIES THRU THE MID MORNING HRS. OTHERWISE... MOST AREAS WILL EXPERIENCE PATCHY DRIZZLE THRU THE MID MORNING HRS...WITH FLURRIES POSSIBLY DURING THE REMAINDER OF THE MORNING HRS EXPECT PLATEAU COUNTIES. EXPECT FLURRY ACTIVITY TO END BY THE AFTERNOON HRS EXPECT PLATEAU WHERE SOME FLURRIES ALONG WITH PATCHY FREEZING DRIZZLE MAY BE POSSIBLE IN THE AFTERNOON. HIGHS SHOULD FALL FROM CURRENT READING AND INTO THE UPPER 20S TO LOW TO MID 30S BY THE LATE AFTERNOON HRS...WITH POSSIBLY A SLIGHT DECREASE IN CLOUDINESS. EXPECT MOCLDY SKIES TONIGHT THRU SATURDAY WITH CANADIAN BASED HIGH PRESSURE INFLUENCES PROVIDING AGAIN ANOTHER ROAD OF UNSEASONABLY COLD TEMPS...AND UPPER LEVEL SWLY FLOW SUPPORTING THE CONTINUED CLOUDINESS. AS FOR TEMPS...WENT CLOSE TO A CONSENSUS SOLUTION WITH LOWS FRI MORNING EXPECTED TO BE BACK IN THE TEENS. EURO THE MOST AGGRESSIVE OF THE LONG RANGE MODEL SOLUTIONS...BUT ALL AT LEAST HINT AT THE POSSIBILITY OF SNOWFALL FRI NIGHT...SAT NIGHT INTO SUN...AND AGAIN MON NIGHT INTO TUE...AS ANOTHER CANADIAN HIGH PRESSURE SYSTEM INFLUENCES THE MID STATE'S WX INTERACTING WITH AVAILABLE MOISTURE PROVIDED BY PASSING SYSTEMS. AS FOR TEMPS...WENT CLOSE TO A COMPROMISE SOLUTION HERE ALSO. 31 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Feb 5, 5:00 AM CST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST WED FEB 5 2014 TNZ005>011-022>034-056>066-075-077>080-093>095-061100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST WED FEB 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. LIGHT FREEZING DRIZZLE AND PATCHY BLACK ICE WILL BE POSSIBLE FOR LOCATIONS GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO DICKSON...TO PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID MORNING HOURS. LIGHT FREEZING DRIZZLE ACCUMULATIONS ARE ALSO POSSIBLE...MAINLY ON BRIDGES AND OVERPASSES. MOTORIST ARE ADVISED TO EXERCISE CAUTION ON THESE AREA ROADWAYS THROUGH THE MID MORNING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ALONG WITH THE POTENTIAL OF A WINTRY MIX...THERE IS A CHANCE FOR ACCUMULATING SNOWFALL FRIDAY NIGHT...SATURDAY NIGHT INTO SUNDAY...AND AGAIN MONDAY NIGHT INTO TUESDAY. WITH EXACT TIMING...LOCATION DEVELOPMENT...AND AMOUNTS STILL NEEDING TO BE DETERMINED...IT IS RECOMMENDED THAT YOU CHECK BACK THROUGHOUT THE WEEK CONCERNING THIS POTENTIAL WINTER WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE AND/OR SNOW ACCUMULATION AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
In the hours before
Special weather statement, Feb 5, 3:48 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 348 AM CST WED FEB 5 2014 TNZ005>008-022>026-056-057-051500- STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-PERRY-HICKMAN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY... LOBELVILLE...CENTERVILLE 348 AM CST WED FEB 5 2014 ...FREEZING DRIZZLE AND SLICK ROADS LIKELY THIS MORNING ACROSS NORTHWEST AND NORTHERN PORTIONS OF MIDDLE TENNESSEE... AS TEMPERATURES REMAIN AROUND FREEZING...PATCHY FREEZING DRIZZLE ALONG WITH SLICK ROADS WILL BE POSSIBLE ACROSS LOCATIONS GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO DICKSON...TO PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID MORNING HOURS. WITH TEMPERATURES BEING AROUND FREEZING...SLICK ROAD CONDITIONS WILL DEVELOP. BRIDGES AND OVERPASSES WILL BE THE MOST SUSCEPTIBLE TO ICING. SOME OF THIS ICING MAY FORM AS A THIN COATING OF GLAZED ICE KNOWN AS BLACK ICE...WHICH IS VIRTUALLY TRANSPARENT...AND OCCURS WITH LITTLE OR NO WARNING. PATCHY FREEZING DRIZZLE WILL RESULT IN SOME MINOR ICE ACCUMULATIONS ACROSS THESE AREAS ALSO...AIDING IN SLICK ROAD CONDITIONS. PLEASE EXERCISE CAUTION DURING THE WEDNESDAY MORNING COMMUTE AS ICE THAT FORMS WILL CAUSE HAZARDOUS DRIVING CONDITIONS THROUGH THE MID MORNING HOURS. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:00 PM CST | River Flood Advisory | OHX | Hickman | 69 hr |
| Feb 4, 9:11 PM CST | River Flood Advisory | OHX | Davidson | 5 hr |
| Feb 5, 12:27 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:32 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:37 AM CST | Areal Flood Advisory | OHX | Williamson | 3 hr |
| Feb 5, 1:40 AM CST | River Flood Advisory | OHX | Hickman | 13 hr |
| Feb 5, 4:00 AM CST | River Flood Advisory | OHX | Cheatham | 107 min |
| Feb 5, 4:09 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 98 min |
| Feb 5, 4:27 AM CST | River Flood Advisory | OHX | Bedford | 3 hr |
| Feb 5, 4:33 AM CST | River Flood Advisory | OHX | Cheatham | 5 hr |
| Feb 5, 5:07 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 5, 5:44 AM CST | River Flood Warning | OHX | Cheatham | 9 hr |
| Feb 5, 5:44 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 27 hr |
| Feb 5, 6:36 AM CST | River Flood Warning | OHX | Perry | 45 hr |
| Feb 5, 8:26 AM CST | River Flood Advisory | OHX | Lawrence | 12 hr |
| Feb 5, 9:07 AM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
| Feb 5, 9:17 AM CST | River Flood Advisory | OHX | Giles | 18 hr |
| Feb 5, 9:22 AM CST | River Flood Warning | OHX | Hickman | 21 hr |
Nearby
River Flood Advisories in Tennessee, 2014Every river flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.